Integer solutions of a sequence of decomposable form inequalities

K. Györy, Min Ru

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)227-237
Number of pages11
JournalActa Arithmetica
Volume86
Issue number3
Publication statusPublished - 1998

Fingerprint

Decomposable
Integer
Form

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Integer solutions of a sequence of decomposable form inequalities. / Györy, K.; Ru, Min.

In: Acta Arithmetica, Vol. 86, No. 3, 1998, p. 227-237.

Research output: Contribution to journalArticle

@article{1515e274e0fd4ad483166cbcef62abcc,
title = "Integer solutions of a sequence of decomposable form inequalities",
author = "K. Gy{\"o}ry and Min Ru",
year = "1998",
language = "English",
volume = "86",
pages = "227--237",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Integer solutions of a sequence of decomposable form inequalities

AU - Györy, K.

AU - Ru, Min

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=0032437757&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032437757&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0032437757

VL - 86

SP - 227

EP - 237

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -